Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry you are having these symptoms.
it does sound like you have excessive anxiety or anxiety disorder.
this can cause you to feel short of breath and have panic attacks and chest pain and cause you to have mental fog and memory problems.
you need to see a doctor or GP about it and be started on medications to help decrease anxiety
there are medications to help with this.
such as long acting benzodiazepines like klonopin and valium
and SSRI agents like lexapro and celexa which can help decrease anxiety .
is this medicine has side effect or addiction
with medication, there are always small risks.
however, you need these mediations to help decrease your anxiety so you can better function.
you also need to be seeing a psychotherapy counselor regularly to talk about the anxiety you have been having as well.
which can help
and learn congitive behavioral therapy to help decrease the anxiety as well
are you willing to see a doctor about your issues and see if medications can help?
thank you very much
you are welcom
if done, please leave positive feedback below
you might have to scroll down to see the ratings area below
you can always reach me again as Dr. David if you have other questions.
is my website if you need to reach me again
thanks for using JustAnswer.com
do you see the ratings area below?